Mathematische Zeitschrift

, Volume 189, Issue 4, pp 487–505 | Cite as

The global Cauchy problem for the non linear Klein-Gordon equation

  • J. Ginibre
  • G. Velo
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bergh, J., Löfström, J.: Interpolation spaces. Berlin-Heidelberg-New York: Springer 1976Google Scholar
  2. 2.
    Brenner, P.: OnL p-Lp , estimates for the wave equation. Math. Z.145, 251–254 (1975)Google Scholar
  3. 3.
    Brenner, P.: On the existence of global smooth solutions of certain semilinear hyperbolic equations. Math. Z.167, 99–135 (1979)Google Scholar
  4. 4.
    Brenner, P., von, Wahl, W.: Global classical solutions of non-linear wave equations. Math. Z.176, 87–121 (1981)Google Scholar
  5. 5.
    Browder, F.E.: On nonlinear wave equations. Math. Z.80, 249–264 (1962)Google Scholar
  6. 6.
    Ginibre, J., Velo, G.: The global Cauchy problem for the nonlinear Schrödinger equation revisited. Ann. Inst. Henri Poincaré (in press)Google Scholar
  7. 7.
    Glassey, R., Tsutsumi, M.: On uniqueness of weak solutions to semi linear wave equations. Commun. Partial Differ. Equations7, 153–195 (1982)Google Scholar
  8. 8.
    Heinz, E., von Wahl, W.: Zu einem Satz von F.E. Browder über nichtlineare Wellengleichungen. Math. Z.141, 33–45 (1975)Google Scholar
  9. 9.
    Hörmander, L.: The analysis of linear partial differential operators. I.. Berlin-Heidelberg-New York: Springer 1983Google Scholar
  10. 10.
    Jörgens, K.: Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen. Math. Z.77, 295–308 (1961)Google Scholar
  11. 11.
    Lions, J.L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. Paris: Dunod and Gauthier-Villars 1969Google Scholar
  12. 12.
    Parenti, C., Strocchi, F., Velo, G.: A local approach to some nonlinear evolution equations of hyperbolic type. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser.3, 443–500 (1976)Google Scholar
  13. 13.
    Pecher, H.:L p-Abschätzungen und klassische Lösungen für nichtlineare Wellengleichungen I. Math. Z.150, 159–183 (1976)Google Scholar
  14. 14.
    Pecher, H.: Ein nichtlinearer Interpolationssatz und seine Anwendung auf nichtlineare Wellengleichungen. Math. Z.161, 9–40 (1978)Google Scholar
  15. 15.
    Pecher, H.: Nonlinear small data scattering for the wave and Klein-Gordon equation. Math. Z.185, 261–270 (1984)Google Scholar
  16. 16.
    Pecher, H.: Low energy scattering for nonlinear Klein-Gordon equations., PreprintGoogle Scholar
  17. 17.
    Peral, J.C.:L p-estimates for the wave equations J. Funct. Anal.36, 114–145 (1980)Google Scholar
  18. 18.
    Reed, M.: Abstract nonlinear wave equations Berlin-Heidelberg-New York: Springer 1976Google Scholar
  19. 19.
    Segal, I.E.: The global Cauchy Problem for a relativistic scalar field with power interaction. Bull. Soc. Math. Fr.91, 129–135 (1963)Google Scholar
  20. 20.
    Segal, I.E.: Nonlinear semigroups. Ann. Math.78, 339–364 (1963)Google Scholar
  21. 21.
    Segal, I.E.: Space-time decay for solutions of wave equations., Adv. Math.22, 305–311 (1976)Google Scholar
  22. 22.
    Strauss, W.: Decay and asymptotics for □u=f(u). J. Funct. Anal.2, 409–457 (1968)Google Scholar
  23. 23.
    Strauss, W.: On weak solutions of semilinear hyperbolic equations. An. Acad. Bras. Cienc.42, 645–651 (1970)Google Scholar
  24. 24.
    Strauss, W.: Nonlinear scattering theory at low energy. J. Funct. Anal.41, 110–133 (1981). Ibid. Strauss, W.: Nonlinear scattering theory at low energy. J. Funct. Anal.43, 281–293 (1981)Google Scholar
  25. 25.
    Strichartz, R.: Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations. Duke Math. J.44, 705–714 (1977)Google Scholar
  26. 26.
    Triebel, H.: Spaces of distributions of Besov type on Euclideann-space. Duality, interpolation. Ark. Mat.11, 13–64 (1973)Google Scholar
  27. 27.
    Triebel, H.: Theory of function spaces. Basel: Birkhäuser 1983Google Scholar
  28. 28.
    von Wahl, W.: Klassische Lösungen nichtlinearer Wellengleichungen im Grossen. Math. Z.112, 241–279 (1969)Google Scholar
  29. 29.
    von Wahl, W.: Über nichtlineare Wellengleichungen mit zeitabhängigem elliptischem Hauptteil. Math. Z.142, 105–120 (1975)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • J. Ginibre
    • 1
  • G. Velo
    • 2
  1. 1.Laboratoire de Physique Théorique et Hautes EnergiesUniversité de Paris-SudOrsay CedexFrance
  2. 2.Dipartimento di FisicaUniversità di Bologna and INFN, Sezione di BolognaItaly

Personalised recommendations